MAUDE Adverse Event Report: SCIENTIA VASCULAR, LLC ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR, LLC ARISTOTLE; GUIDEWIRE
Model Number A14-200-002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further high-resolution inspection of the failure surfaces using sem will be performed next.However, this is dependent on external laboratory availability.This laboratory is closed for outside visitation and has limited availability due to the covid-19 pandemic.
 
Event or Problem Description
From complainant, "last week we had a distal pca aneurysm we were using an aristotle wire and it fractured about 8 inches from the tip.Have you seen this or has it been reported?- thankfully we were able to slowly withdraw the microcatheter and get the wire out.I am not sure if (b)(6) saved it.It seemed to have broken with one long microfilament that went down the catheter.".
 
Additional Manufacturer Narrative
The complaint of a broken guidewire was confirmed; however, the cause could not be established at this time.Visual, microscopic, sem, and eds evaluations of the device suggests that the guidewire was subjected to significant torsional and tensile stresses which led to failure.However, no evidence of any material defects, manufacturing defects, or other anomalies were identified.The non-conformance report (ncr) log and the lot history record (lhr) for the reported lot number was reviewed for any applicable manufacturing anomalies and none were found.No similar complaints have been reported for this lot number.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR, LLC
3487 west 2100 south
suite 100
west valley city, ut
MDR Report Key10474526
Report Number3009546466-2020-00002
Device Sequence Number14257676
Product Code DQX
UDI-Device Identifier00818075010011
UDI-Public00818075010011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberA14-200-002
Device Catalogue NumberA14-200-002
Device Lot Number500756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2020
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1